# SDR UIEA201000150

- Difficulty date: April 30, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND IN THE 65B07942-26 INTERCOSTAL ON THE NWW SIDEWALL WL 153 STIFFENER BETWEEN BS 260 AND 280.THE INTERCOSTAL WAS REPLACED USING A 141U1193-43 INTERCOSTAL WHICH IS PART OF THE MODIFICATION IAW SB 747-53A2562, REV 2. PART 1 OF THIS EO DOCUMENTS THE INTERCOSTAL REPAIR IAW NRC 270 AND MFG SR 1-1573014701. THE REPAIR CONSISTS OF THE INSTALLATION OF THE 141U1193-43 MODIFIED INTERCOSTAL. THE INSTALLATION OF THE MODIFIED INTERCOSTAL IS FAA APPROVED BY A MFG AR IAW THE FAA FORM 8100-9 DATED 30APR2010 INCLUDED IN SR 1-1573014701 (SEE FIG 3).  THE FAA FORM 8100-9 DATED 30APR2010 REQUIRES CONTINUED INSP IAW AD 2006-22-15. THE REQUIRED INSPECTIONS ARE IAW EO4753A459 AND MRI 5311001707, THEREFORE NO ADDITIONAL INSPECTIONS ARE REQUIRED IAW THIS EO.
